MAUDE Adverse Event Report: BOSTON SCIENTIFIC - SPENCER ADVANIX¿ BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC - SPENCER ADVANIX¿ BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00534360
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/25/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix biliary stent was used during an endoscopic retrograde cholangiopancreatography procedure in the common bile duct, performed on (b)(6) 2018.According to the complainant, during the procedure, the stent could not be fully deployed.The physician noticed the guide catheter was still stuck inside the stent.When he tried to pull the pull wire harder, the guide catheter broke.The delivery system was completely pulled out from the patient and it was noticed under fluoroscopy that a part of the broken guide catheter remained stuck inside the stent.The piece of broken guide catheter was retrieved using a grasping forceps and the procedure was successfully completed with this device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be fine.

Brand Name
ADVANIX¿ BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC - SPENCER
780 brookside drive
spencer IN 47460
MDR Report Key7616147
Report Number3005099803-2018-01948
Device Sequence Number19221182
Product Code FGE
UDI-Device Identifier08714729787457
UDI-Public08714729787457
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K101314
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/03/2019
Device Model NumberM00534360
Device Catalogue Number3436
Device Lot Number0020594609
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2018
Initial Report FDA Received Date06/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;